

Mortality Virtual Forum Wednesday, 14 September 2022 08:00 to 09:30 EDT

Click here to find the corresponding time in your area.

Agenda

Registration Link: <u>https://us06web.zoom.us/meeting/register/tZ0vfu2qrTwvHtaOPfe5l-pp4dYQeE9YUf6i</u>

After registering, you will receive a confirmation email right away containing the Zoom links to join the meeting as well as the option to add the meeting to your calendar. **Be sure to click on** *"Add to calendar"* so that it will schedule each meeting to your calendars.

Should you not see the confirmation message, check your spam folder to be sure it hasn't landed there.

Chairperson: Marc Tardif Vice-chairperson: Leza Wells

MVF Membership List (as of 8 September 2022)

	Business	Speaker	Time
1.	Welcome (5min)	Marc Tardif	08h00
2.	Priority Topics – Feedback from FMAs (15min)	Gyula Horváth	08h05
3.	Mortality Improvements in Canada and US (25min)	Al Klein	08h25
4.	Country Feedback – US (5min)	Dale Hall	08h50
	Presentation on US Mortality Trends		
	Items for information:		
	 2020-2021 Excess Deaths in the U.S. General Population by Age and Sex - https://www.soa.org/resources/research- reports/2022/excess-death-us/ COVID-19 and the Short-Term Impact on Future U.S. Mortality - <u>https://www.soa.org/resources/research- reports/2022/covid-19-short-term-impact-us-mort/</u> Group Life COVID-19 Mortality Survey (Updated through March 2022) - https://www.soa.org/research/topics/group-life-exp- study-list/ 		

5.	Country Feedback – UK (10min)	Dan Ryan	08h55
	Presentation UK Mortality and Longevity Update		
6.	Country Feedback – South Africa (10min)	Anja Kuys	09h05
	Presentation Mortality ASSA Update		
7.	Buffer		09h15
8.	Closing of MVF	Marc Tardif	09h30
	Next Meeting: Tuesday, 22 November 2022 - 08:00 to		
	09:30 EST		
	Registration Link:		
	https://us06web.zoom.us/meeting/register/tZ0vf-		
	2uqT8tHNHvVjOTP491IKN55mkaZ3vS		